MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS26372
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the m540 has shut down during operation and gave an alarm and could not be restarted.There was no report of patient injury or death.
 
Additional Manufacturer Narrative
It was reported to draeger that the m540 shut down while in use and gave a continuous alarm until the device battery eventually depleted.No adverse patient impact was reported.The device was evaluated by draeger personnel, who confirmed the malfunction, and found that various parts were damaged including the device housing, a mainboard defect, and a broken top cover.Multiple attempts were made for further information and to date no further information has been provided.The draeger technician repaired the device, including repairing the faulty mainboard.A mainboard failure could cause the device to alarm and shutdown however, an exact root cause of the mainboard failure cannot be determined due to insufficient information.After the repair, the technician conducted a function and software test, calibrated and did a final check of the device in accordance with manufacturers specifications.No further issues have been reported.Furthermore, according to the pictures sent in, damage to the housing of the unit could be consistent with drop damage and according to the ifu, a visual inspection should be conducted before every use, and the user should ensure that there is no damaged housing or other physical damage to the device.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key20212894
Report Number1220063-2024-00107
Device Sequence Number7328434
Product Code MHX
UDI-Device Identifier04049098009751
UDI-Public(01)04049098009751(11)150420(93)MS26372-27
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMS26372
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown